# SDR SCNA20211220102

- Difficulty date: December 12, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 66,070 hours, 25,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE UNCOMMANDED FLAP RETRACTI0ON FROM,30 TO 25 AT 200 ON LANDING   PERFORMED FIM TASK 27-51 TASK 830,  NO DEFECTS NOTED.  R & R FSEU PRECATUINARY REF AMM 27-51-01. OPS CHECKS GOOD FLAP DISAGREE- GO AROUND EXECUTED. LANDED SAFELY IN RFD
